Alert archive / Pennsylvania / Special Weather Statements in 2012
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at Jul 31, 2012, 2:49 PM EDT for Cumberland County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2012, 2:49 PM EDT (18:49 UTC)
- Expired
- Jul 31, 2012, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS State College, PA
County Cumberland County, PA
The radar
The State College radar (KCCX), 96 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 377 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
870 WWUS81 KCTP 311849 SPSCTP SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 249 PM EDT TUE JUL 31 2012 PAZ056-063-311915- CUMBERLAND PA-PERRY PA- 249 PM EDT TUE JUL 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SOUTH CENTRAL PERRY COUNTIES... AT 245 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWVILLE...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT BLOSERVILLE. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 229...I-81 BETWEEN MILE MARKERS 30 AND 52. THIS WILL ALSO IMPACT ROUTE 11. LAT...LON 4038 7726 4020 7708 4003 7742 4017 7756 $$ FORECASTER: STEINBUGL
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:48 PM EDT, 1 minute earlier.
Area forecast discussion, Jul 31, 2:48 PM EDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 248 PM EDT TUE JUL 31 2012 .SYNOPSIS... WEAK LOW PRESSURE MOVING EASTWARD FROM THE GREAT LAKES AREA WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA INTO WED. WEAK HIGH PRESSURE WILL BRING LESS HUMID AND MAINLY DRY WEATHER FOR THU INTO FRI. A SW FLOW OF MORE HUMID AIR WILL WORK BACK INTO THE AREA FOR THE WEEKEND. && .NEAR TERM /UNTIL 11 PM THIS EVENING/... WEAK SE FLOW AND HEATING HAS RESULTED IN SHOWERS AND THUNDERSTORMS IN AREAS THAT HAVE DECENT HEATING SINCE NOONTIME. LACK OF SHEAR SHOULD MAINLY RESULT IN PULSE TYPE STORMS... WITH MAINLY HEAVY RAIN. A FEW COULD PRODUCE HAIL AND GUSTY WINDS. EXPECT THE ACTIVITY TO SLOWLY WEAKEN...WITH JUST SOME SHOWERS LATER TONIGHT AND EARLY WED MORNING. LOW TEMPS WILL BE NEAR NORMAL OR JUST ABOVE NORMAL. && .SHORT TERM /11 PM THIS EVENING THROUGH 6 PM WEDNESDAY/... AGAIN...EXPECT SOME SHOWERS LATER TONIGHT INTO WED MORNING. STILL A CHC OF SHOWERS AND STORMS WED AFT...BUT LESS CHC THAN TODAY...AS THE UPPER LVL SUPPORT MOVES EASTWARD...AND SLIGHTLY DRIER AIR WORKS IN LATE. MAX TEMPS WILL BE NEAR NORMAL. && .LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GRADUAL CLEARING IS EXPECTED TO SPREAD EAST ACROSS THE FCST AREA WEDNESDAY NIGHT...WITH ISOLATED TO SCTD EVENING TSRA DIMINISHING BY MIDNIGHT. LOW TEMPS AT DAYBREAK THURSDAY WILL RANGE FROM THE COMFORTABLE U50S TO LOWER 60S ACROSS THE NRN AND WRN MTNS...TO THE MID AND UPPER 60S IN THE SUSQ VALLEY. IT LOOKS LIKE A TRICKY CALL FOR THURSDAY AT THIS POINT...ESP CONSIDERING THE PREVIOUS DRY FCST DEPICTED BY US...AND WFOS TO THE NORTH AND WEST. FOR NOW...WILL NOT MAKE ANY SIGNIFICANT CHANGES TO THAT PERIOD. IT/S WORTH NOTING THE FOLLOWING THOUGH... A WEAK...SECONDARY UPPER TROUGH DRIFTS SE ACROSS THE CENTRAL MTNS IN THE AFTERNOON. THE FLOW FOLLOWING THIS FEATURE DEPICTS A RATHER WELL-DEFINED 60-70KT SPEED MAX APPROACHING FROM LAKE ERIE AND FAR NWRN PENN LATE THURSDAY AFTERNOON AND EVENING. LINGERING MDTLY HIGH PWAT AIR AROUND 1.5 INCHES MAY COMBINE WITH THE UPPER JET FORCING /VIA ITS LEFT EXIT REGION/ AND THE PASSAGE OF A SECONDARY CFRONTAL BOUNDARY TO SPARK A FEW POTENT LATE AFTERNOON/EVENING TSRA. IN ADDITION...INCREASING 0-3KM NWRLY BULK SHEAR OF 30 KTS WILL ENTER OUR NW ZONES IN THE 21-00Z TIMEFRAME...HELPING TO BETTER ORGANIZE/STRENGTHEN ANY TSRA THAT DEVELOP. THERE WILL BE LESS CHC FOR CONVECTION FRIDAY. GFS HIGHLIGHTS A BROAD AREA OF AROUND 30 DEG F SFC T/TD SPREADS FRIDAY AFTERNOON FROM THE MIDDLE APPALACHIANS...TO WRN NEW ENGLAND INDICATING A WARM AND DRY AIRMASS OVER THE COMMONWEALTH. PWATS WILL BE NEAR NORMAL AND AROUND ONE INCH...AND SFC DEWPOINTS WILL BE MAINLY IN THE MID 50S TO LOWER 60S. MORE IN THE WAY OF SW FLOW DEVELOPS FOR THE WEEKEND WITH WARMER AND MORE HUMID AIR ADVECTING INTO THE REGION...BEFORE A COLD FRONT DROPS SE LATER SUNDAY INTO MONDAY TO TRIM TEMPS AND HUMIDITY BACK TWD NORMALS VALUES. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON SHOULD SLOWLY WEAKEN AND BECOME LESS WIDESPREAD ONCE WE ARE PAST MAX HEATING. STILL A CHC OF SHOWERS LATE TONIGHT INTO EARLY WED. LOWER CIGS AND FOG LIKELY LATER TONIGHT...GIVEN RATHER HIGH DEWPOINTS IN PLACE. SOME CHC OF SHOWERS AND THUNDERSTORMS WED AFT...BUT LESS CHC. MOST OF THU AND FRIDAY SHOULD BE DRY...BUT CHC OF FOG EACH MORNING. A SW FLOW OF MORE HUMID AIR EXPECTED THIS WEEKEND. WHILE THERE COULD BE A SHOWER OR STORM...MUCH OF THE TIME SHOULD BE DRY. OUTLOOK... THU...FOG POSSIBLE EARLY...OTHERWISE VFR. FRI-SUN...MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT/MARTIN NEAR TERM...MARTIN SHORT TERM...MARTIN LONG TERM...LAMBERT/MARTIN AVIATION...MARTIN
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 AM EDT TUE JUL 31 2012 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-010830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 420 AM EDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 31, 1:51 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT TUE JUL 31 2012
PAZ033-311815-
SOMERSET PA-
151 PM EDT TUE JUL 31 2012
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SOMERSET
COUNTY...
AT 149 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SEVEN
SPRINGS TO ADDISON...MOVING EAST AT 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL
AFFECT CASSELMAN...ROCKWOOD AND MOUNT DAVIS.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 101
AND 116.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
40...ROUTE 219.
LAT...LON 3973 7941 3979 7939 3981 7937 3983 7938
4004 7931 4010 7925 4014 7892 3972 7905
3971 7939
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 2:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT TUE JUL 31 2012
PAZ005-006-037-311900-
MCKEAN PA-POTTER PA-TIOGA PA-
213 PM EDT TUE JUL 31 2012
...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHWESTERN TIOGA AND
POTTER COUNTIES...
AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MCKEAN...POTTER
AND TIOGA COUNTIES AT 211 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446...
STATE ROAD 449.
LAT...LON 4200 7734 4181 7733 4148 7795 4175 7828
4163 7866 4162 7896 4173 7895 4200 7849
FORECASTER: EVANEGOSpecial weather statement, Jul 31, 2:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE JUL 31 2012
PAZ017-311900-
CLEARFIELD PA-
215 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLEARFIELD COUNTY...
AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR GLEN CAMPBELL...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
BURNSIDE...MAHAFFEY...GRAMPIAN AND ROCKTON.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 100 AND 105.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322.
LAT...LON 4103 7881 4116 7871 4103 7845 4072 7875
4073 7881 4095 7881
FORECASTER: STEINBUGLSpecial weather statement, Jul 31, 2:20 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT TUE JUL 31 2012
PAZ010-011-311845-
CAMERON PA-ELK PA-
220 PM EDT TUE JUL 31 2012
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CAMERON AND SOUTHEASTERN
ELK COUNTIES...
AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENEZETTE...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT HICKS RUN AND CAMERON.
THIS WILL IMPACT STATE ROAD 120.
LAT...LON 4143 7798 4139 7799 4124 7826 4127 7832
4155 7819
FORECASTER: STEINBUGLLocal storm report, Jul 31, 2:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE JUL 31 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM RAIN MILLPORT 41.93N 78.12W
07/31/2012 POTTER PA EMERGENCY MNGR
*** 3 INJ *** LIGHTNING STRIKE AT POTTER COUNTY FAIR.
THREE PEOPLE INJURED.
&&
EVENT NUMBER CTP1200344
EVANEGOSpecial weather statement, Jul 31, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 249 PM EDT TUE JUL 31 2012 PAZ056-063-311915- CUMBERLAND PA-PERRY PA- 249 PM EDT TUE JUL 31 2012 ...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SOUTH CENTRAL PERRY COUNTIES... AT 245 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWVILLE...MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT BLOSERVILLE. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 229...I-81 BETWEEN MILE MARKERS 30 AND 52. THIS WILL ALSO IMPACT ROUTE 11. LAT...LON 4038 7726 4020 7708 4003 7742 4017 7756 FORECASTER: STEINBUGL
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 7:27 AM EDT | Special Weather Statement | CTP | Bedford, Blair, Somerset | 63 min |
| Jul 31, 11:57 AM EDT | Special Weather Statement | CTP | Cambria | 48 min |
| Jul 31, 12:20 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 55 min |
| Jul 31, 12:36 PM EDT | Special Weather Statement | CTP | Somerset | 54 min |
| Jul 31, 12:56 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| Jul 31, 1:05 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 42 min |
| Jul 31, 1:30 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jul 31, 1:33 PM EDT | Flash Flood Warning | CTP | Cambria | 104 min |
| Jul 31, 1:40 PM EDT | Special Weather Statement | CTP | Cameron, McKean, Potter | 35 min |
| Jul 31, 1:43 PM EDT | Special Weather Statement | CTP | Clearfield | 32 min |
| Jul 31, 1:51 PM EDT | Special Weather Statement | CTP | Somerset | 24 min |
| Jul 31, 2:13 PM EDT | Special Weather Statement | CTP | McKean, Potter | 47 min |
| Jul 31, 2:15 PM EDT | Special Weather Statement | CTP | Clearfield | 45 min |
| Jul 31, 2:20 PM EDT | Special Weather Statement | CTP | Cameron | 25 min |
| Jul 31, 2:31 PM EDT | Areal Flood Advisory | CTP | Clearfield | 119 min |
| Jul 31, 3:02 PM EDT | Special Weather Statement | CTP | Tioga | 43 min |
| Jul 31, 3:05 PM EDT | Special Weather Statement | CTP | McKean | 40 min |
| Jul 31, 3:21 PM EDT | Special Weather Statement | CTP | Centre | 24 min |
| Jul 31, 3:26 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Jul 31, 3:29 PM EDT | Special Weather Statement | CTP | Somerset | 46 min |
| Jul 31, 3:50 PM EDT | Special Weather Statement | CTP | Clinton | 25 min |
| Jul 31, 3:54 PM EDT | Special Weather Statement | CTP | Centre | 36 min |
| Jul 31, 3:59 PM EDT | Special Weather Statement | CTP | Tioga | 31 min |
| Jul 31, 4:06 PM EDT | Areal Flood Advisory | CTP | Somerset | 114 min |
| Jul 31, 4:11 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:15 PM EDT | Special Weather Statement | CTP | Clearfield | 30 min |
| Jul 31, 4:17 PM EDT | Special Weather Statement | CTP | Clinton | 43 min |
| Jul 31, 4:24 PM EDT | Special Weather Statement | CTP | McKean | 51 min |
| Jul 31, 4:28 PM EDT | Special Weather Statement | CTP | Mifflin | 47 min |
| Jul 31, 4:41 PM EDT | Special Weather Statement | CTP | Somerset | 34 min |
| Jul 31, 4:57 PM EDT | Special Weather Statement | CTP | McKean | 48 min |
| Jul 31, 5:01 PM EDT | Special Weather Statement | CTP | Tioga | 74 min |
| Jul 31, 5:09 PM EDT | Special Weather Statement | CTP | Snyder | 51 min |
| Jul 31, 5:16 PM EDT | Areal Flood Advisory | CTP | McKean | 119 min |
| Jul 31, 5:18 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 42 min |
| Jul 31, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 40 min |
| Jul 31, 5:35 PM EDT | Special Weather Statement | CTP | McKean | 25 min |
| Jul 31, 5:57 PM EDT | Special Weather Statement | CTP | Franklin, Huntingdon, Mifflin | 33 min |
| Jul 31, 6:30 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Juniata, Mifflin, Perry | 30 min |
| Jul 31, 6:50 PM EDT | Special Weather Statement | CTP | Warren | 25 min |
| Jul 31, 6:52 PM EDT | Special Weather Statement | CTP | Potter | 38 min |
| Jul 31, 7:00 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more | 30 min |
| Jul 31, 7:11 PM EDT | Special Weather Statement | CTP | Elk | 34 min |
| Jul 31, 7:18 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Dauphin, Perry, York | 87 min |
| Jul 31, 7:33 PM EDT | Special Weather Statement | CTP | Dauphin, Perry, Snyder, York | 27 min |
| Jul 31, 7:34 PM EDT | Special Weather Statement | CTP | Potter, Tioga | 26 min |
| Jul 31, 7:41 PM EDT | Areal Flood Advisory | CTP | Cameron, Elk, McKean, Potter, Tioga | 94 min |
| Jul 31, 7:42 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more | 63 min |
| Jul 31, 7:56 PM EDT | Special Weather Statement | CTP | Cameron, Elk, Tioga | 34 min |
Nearby
Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.